Levofloxacin ear infection

Common Questions and Answers about Levofloxacin ear infection

levaquin

after 2 months had same ear sensation tried to remove with fimger. . . .tried levofloxacin but it resisted . . . after that suffered from ear pain. . . ear itching. . . etc. i thought it will be well on its own. . . .nw i am having hearing problem. . .and whole body itching . . . no pus like cuming out cuming out is reddish brown semidry. i think infection hav reached the brain thru blood. . . is there any cure pls pls ? i will take antibiotics if u tell. . .
my 10 days would end on a sunday. so what should my decision be to go to them or not? They will probably send me to an Ear, Nose, and Throat (more time off work). My sinus infections go away by now and I have never needed more than augmentim. Note that the infection does respond to anti-biotics, but it did not totally go away after a month.
My ENT looked in my ear and said "You have "swimmers"' in there. He said some kind of infection, He told me to take 1 Levaquin (Levofloxacin) per day, and to adminster "Neomycin and Polymyxin B Sulfates and Dexamethasone Opthhalmic Suspension" ear drops twice a day for 5 days. Does anyone have experience with these meds?
The generally acceptable treatment for your “blocked/inflamed sinuses” would assume that infection is playing a role. That would include an antibiotic, such as levofloxacin in this instance, a decongestant and nasal washes or irrigations, which remove mucus from the nose and sinuses. To learn more about this technique please read our nasal wash treatment information by copying and pasting this address http://www.nationaljewish.
The most common adverse drug reactions (≥3%) in US clinical trials were nausea, headache, diarrhea, insomnia, constipation, and dizziness. Levofloxacin is contraindicated in persons with known hypersensitivity to levofloxacin or other quinolone antibacterials. Serious and occasionally fatal events, such as hypersensitivity and/or anaphylactic reactions and some of unknown etiology, have been reported in patients receiving therapy with quinolones, including levofloxacin.
The most common adverse drug reactions (≥3%) in US clinical trials were nausea, headache, diarrhea, insomnia, constipation, and dizziness. Levofloxacin is contraindicated in persons with known hypersensitivity to levofloxacin or other quinolone antibacterials. Serious and occasionally fatal events, such as hypersensitivity and/or anaphylactic reactions and some of unknown etiology, have been reported in patients receiving therapy with quinolones, including levofloxacin.
At the same time, developed severe ringing in one (left) ear and pain/pressure in TMJ. Stopped sulfa. Two months after stopping, still ringing in the ear - went to see ENT, will do an audiology exam soon to figure that one out. Meantime did MRI of SI joints - NEGATIVE for spondyltitis. Now I am ready to see my reumatologist again - don't really know what to ask him.
You are at virtually no risk for HIV and do not need to be concerned or tested for HIV ( or any other STD for that matter). Prostatitis is a bacterial infection which is caused by "regular" bacteria, not the ones typically associated with STDs and the levofloxacin you received is appropriate therapy. It is not unusual for the discomfort of prostatitis to resolve slowly.
Antibiotics like amoxacillin, levofloxacin etc will be helpful. Spicy meals or snacks will help in liquifying mucus by enhancing nasal and bronchial secretions. Do consult ENT surgeon in case of no relief.
Peek - WOW - thanks so much for that! Really! There are numbers associated ---- here they are: Gentamicin = S (<=0.5) Levofloxacin = S (0.25) Nitrofurantoin = S (<=16) Oxacillin = S (0.5) Rifampin = S (<=0.5) Tetracycline = S (<=1) Trimet / Sulfa = S (<=10) Vancomycin = S (=0.5) The report also mentions that there were no Anaerobes isolated in 5 days. See I know what you mean about it actually came from my surgery.
It can also be an ear infection or maybe even shingles. You need to consult an ENT specialist and may need X-ray of the sinuses or even CT scan. Also, please get a dental examination as well. Take care! The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history.
I recently started amoxicillon 850 mg for an ear infection and now have bright yellow stools that are pretty much all mucus and they color the water bright yellow. The urge to "go" hits very suddenly with alot of pain/cramping. Then it's all mucous and liquid. I have appt with GI on March 20. Does anybody know if I should contact my regular dr about this. Is it normal for people with hcv to have this when on antibiotics?
1) Started (12/23) with eye irritation / infection (Went off after a week by using drops prescribed by eye doctor) 2) Taste buds started turning white (12/23) with light white coating on the tongue (Still persist) no pain 3) Slight head ache 4) Slight cold 5) No sour throat 6)small dots on upper lip 7) Feels like fever but no temperature. Body pains, unable to sleep (It's gone after 2 weeks) 8) Tongue has swollen little bit for almost 10 days now.
The recurring lesion blister inside my lower lip which breaks with little pus Mild pain in the back of the head Pain in the left eye ball and ear. I feel mild blur in the left eye Left eye irritation (no redness) My question is: 1) Is it possible that the CSW infected me with HSV 1/2 during the 30 second oral on me. But I have no blisters on my shaft 2) Is it possible that the blister in my mouth is due to HSV.
This all started after I got sick while in vacation drinking in Europe. One illness, and I've been alcohol intolerant and ear congestion. My doctor gave up, but he never tried allergy tests.
MedHelp Health Answers